It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-20-2003, 02:17 AM   #1
Junior Member
 
Join Date: Sep 2003
Location: Columbia, MO, North America
Posts: 31
Emmie Ann HB User
Post Help! Still having problems

At 15 my doctor put me on Depo-provera to try and control migranes and excessive bleeding. After about 1 1/2 years of getting injections I found out through a nurse that the doctor had given me far to many (about 18, no body really knows the exact amount, she neglected to record all of them). So My doctor got in trouble by the nurse and I was told to go home, not worry about it and that I wouldn't be given any more injections. Turns out that your body can get addicited to depo-provera. After 1 1/2 months of bleeding (my body was going through withdraws), and several pleads for help to my doctor with no help given. I was put in the Hospital by another doctor-I had gotten as close to bleeding out as possible he said, 3 blood transfusions, 1 surgery, 6 days in the ICU, and 2 harsh months of recovery wasn't enough. I am still suffering through it, since then I have had 3 more surgeries. I now have problems with endometriosis, cysts, and adhesions. A new doctor started me on Depo Lupron two months ago, my last hope to stay fertile. I get hot flashes about every 2 hours, I haven't noticed very many mood swings or any weight gain though, so I guess thats good. But I still have my period and constant pain. My doctors have told me several times that I shouldn't be alive. I now have no doubt in my mind that God is going to use me, because if he wasn't I wouldn't be alive. So I am putting all my trust in the Lord and asking for all of you reading to please keep me in your prayers. If I can help any of you in any way then please contact me. God bless and best of luck!! PS if anyone can give me any advice then please do.

 
Sponsors Lightbulb
   
Old 09-20-2003, 09:59 AM   #2
Veteran
 
Join Date: Aug 2003
Posts: 478
strand3d HB User
Post

Quote:
Originally posted by Emmie Ann:
At 15 my doctor put me on Depo-provera to try and control migranes and excessive bleeding. After about 1 1/2 years of getting injections I found out through a nurse that the doctor had given me far to many (about 18, no body really knows the exact amount, she neglected to record all of them). So My doctor got in trouble by the nurse and I was told to go home, not worry about it and that I wouldn't be given any more injections. Turns out that your body can get addicited to depo-provera. After 1 1/2 months of bleeding (my body was going through withdraws), and several pleads for help to my doctor with no help given. I was put in the Hospital by another doctor-I had gotten as close to bleeding out as possible he said, 3 blood transfusions, 1 surgery, 6 days in the ICU, and 2 harsh months of recovery wasn't enough. I am still suffering through it, since then I have had 3 more surgeries. I now have problems with endometriosis, cysts, and adhesions. A new doctor started me on Depo Lupron two months ago, my last hope to stay fertile. I get hot flashes about every 2 hours, I haven't noticed very many mood swings or any weight gain though, so I guess thats good. But I still have my period and constant pain. My doctors have told me several times that I shouldn't be alive. I now have no doubt in my mind that God is going to use me, because if he wasn't I wouldn't be alive. So I am putting all my trust in the Lord and asking for all of you reading to please keep me in your prayers. If I can help any of you in any way then please contact me. God bless and best of luck!! PS if anyone can give me any advice then please do.
That's really awful. But why weren't you keeping track of your depo shots?

 
Old 09-21-2003, 11:31 AM   #3
Junior Member
 
Join Date: Sep 2003
Location: Columbia, MO, North America
Posts: 31
Emmie Ann HB User
Post

Good question, I didn't keep track because I didn't know there was anything wrong with being given that many injections. My mom had asked my doctor numerious times if all the injections would be harmful, but the reply we would always recieve was "You dont have anything to worry about, its completely safe" so we believed her. If I can give any advice to others, it would be, Research your med. and dont just believe what your Doctors tell you.

 
Old 09-21-2003, 12:28 PM   #4
Veteran
 
Join Date: Aug 2003
Posts: 478
strand3d HB User
Post

I agree. It's important to know exactly how your meds work. I've been told false information by doctors many times, so i don't trust them anymore. If you're on depo, it's especially important to know how often you should recieve shots, and hopefully other women can learn from your story.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help please....desperate father mgneer65 Parenting Issues 22 11-25-2007 10:49 AM
What do you make of this conversation? Help! Laylah Relationship Health 40 06-21-2007 12:15 PM
Please help me Get off of the Pain Killers! sun_shine54935 Addiction & Recovery 6 04-22-2005 05:04 AM
i need a little help hiera Heart Disorders 23 11-30-2004 07:05 PM
Any help for a Heavy Head? Toi Inner Ear Disorders 3 11-19-2004 08:21 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!